| Model Number |
757 PROSTYLE SF |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Customer indicated a bur flew out of the handpiece during a dental procedure.The bur was retrieved and no patient injury was reported.
Additional Manufacturer Narrative
The device was inspected and corrosion was identified due to lack of lubrication between infrequent uses.